dedoubt Posted June 25, 2011 Share Posted June 25, 2011 I've been bopping up and down on various meds for a long time, but this particular cocktail I've been on since about January, though the dosages have changed. I've had a variety of SEs, and I am not sure what is tied to which med (or if some SEs are tied to other SEs like dominos). When my Li dose increased from 600mg to 900mg, I began noticing some stiffness in my right hand, which felt somewhat like edema, though there isn't significant swelling. Then I began to feel it in my ankles, toes, and wrists, mostly on my right (dominant) side, but still very noticeable on my left. I've got a bum right knee, and it began going out on me a lot more, and the stiffness & slight swelling showed up in both knees. Most disconcerting of all, I just started noticing that my neck feels stiff & has that slight numbness I associate with edema. My fingers, knee & toes feel weak and sore. I'm starting to feel as if I am being slowly eaten alive by an invisible being that creeps along my periphery. All of this concerns me, but I am most worried about my neck, because I did have dystonia from Geodon about 6 years ago. Whatever is going on is moving slowly enough that I don't feel it's an emergency, but it would be reassuring to get some feedback about what this might be. My assumption, shared by my pdoc, is that the Li is causing edema, which in turns causes the stiffness. I've also been pretty dizzy since reaching 900mg-- these and other SEs caused my pdoc to lower me back to 600, but my mood had such a bad turn, I asked to go back up (evidence of my desperation to escape my fucking brain). If it makes a difference, my body & brain have teamed up over the years to find a way to reject every med I've been put on. If there is an obscure SE that nobody ever gets but might kill someone, I'll get it. It leaves me willing to accept any SEs that won't outright kill me. So even if your idea is a wild stab in the dark, toss it to me. I'll bake you cookies if your advice helps me feel better AND stay on Li (or whatever other med might be causing this). Seriously, I will bake and mail you cookies. edited because I can't f-ing spell anymore Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.